I have been taking celexa 40mg, welbutrin xl 300mg and seroquel 300mg for about 15 years. I literally can't sleep without celexa and seroquel. I am so tired everyday all day. I tell my dr. every time i see him, every 6 months, and all he wants to do is draw blood. Should I change my meds or cut back on the dosage I take? I need help on what to tell my dr so he will help me figure this out. Changing Dr's right now isn't an option.
alexxela; No do not change your doses, this could throw off your balance with the medications and you know what you are taken them for. You have to get the doctor to help you or you could end up with some very bad side effects. With the dose your on you are bound to be tired.Of the 3 medications the Seroquel is the one that causes the most drowsiness. But we all are a bit different and the medications act different on us.Did you get your blood tested. Should have your thyroid tested they don't always check it with the regular blood test so make sure you ask them to. Outside of that it would be seeing if the doctor well try other medication but do you really want to go through all of the problems with doing this.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2015 • 2 answers
Posted 1 Oct 2015 • 3 answers
Posted 10 Jan 2016 • 5 answers
Posted 14 Feb 2016 • 3 answers
Posted 13 Mar 2017 • 1 answer